# SDR CALA2025082108014

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 80,530 hours, 35,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Zone 800 Slide
- Part time: 7,238 hours, 3,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACTIVATION OF LT OVERWING EXIT DOOR SLIDE, SLIDE DISCHARGED.  R & R THE SLIDE ASSY IAW AMM 25-62-42.
